# SDR CA960214006

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Capt Side
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF THE CAPTAINS SIDE WINDOW APPEARED CRACKED IN THE UPPER RH CORNER AS IF ARCING. AIRCRAFT RETURNED. CAPTAINS SLIDING WINDOW REPLACED.
